# SDR UPS205544

- Difficulty date: February 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19858
- System (JASC): 5755 · Spoilers
- Part: Fitting
- Condition: Corroded
- Location: Nr 3 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK MAINTENANCE REPORTED, I/B CENTER HINGE BOLT HOLE CORRODED, NR 3 SPOILER.  REMOVED AND REPLACED NR 3 SPOILER ACT HINGE FITTING IAW MM 27-61-81.
